# SDR CALA2016051295350

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 52,510 hours, 22,059 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FWD LT MSG ON PTP PANEL AT DOOR 1L.  REPLACED EMER POWER SUPPLY UNIT 10WL IAW MM 33-51-38-401.  OPERATIONS NORMAL.
